MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452212
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4) the purpose of this mdr submission is to report the findings of the device investigation.The stent was found broken, meeting regulatory reporting criteria.Section e1.Initial reporter phone: (b)(6).A non-sterile eu 4.5x22mm stent 12 mm dw tip was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the stent was detached from the delivery unit.No damages were noted on the returned components.Microscopic inspection was performed on the stent component, and one of the ends was found crush; some struts were found broken and one of the distal marker bands is missing.The other end can be noted as completely flared without damage.No damages were noted on the delivery wire.The issue reported regarding the stent becoming impeded in the microcatheter could not be evaluated due to the detached condition of the stent and lack of components returned.In order to perform a functional test, the stent must be attached to the delivery wire and inside the introducer.However, based on the broken condition of the stent, the customer complaint is confirmed, as the damaged condition of the stent suggests that the device was subjected to certain manipulation that could resulted in the stent breakage.It is also suggested that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.There is no indication that the issue reported in the complaint is a result of a defect inherently related to the device.The stent detachment was not originally reported, and the exact time of occurrence cannot be determined; therefore, this is not considered related to the issue reported.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9540634.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: if resistance is met during manipulation, determine the cause of resistance before proceeding.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a healthcare professional, that during an endovascular embolization of the anterior communicating artery, a 4.5x22 mm enterprise vascular reconstruction device was impeded at the proximal end of the microcatheter and could not advance any more.The doctor only retracted the stent alone and switched to a new one to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional event information received on 25-jun-2025 indicated that the event did not result in any undue procedural delay that could be considered clinically significant.The microcatheter used was a prowler select plus 150/5cm (606s255x, lot unknown).The vessel was noted as ¿norma¿.The device did not appear damaged at any time.There was nothing noted to be obstructing the microcatheter.A continuous flush was maintained.The tip of the introducer was firmly installed into the hub of the microcatheter and locked with the rhv during device advancement.Based on the product analysis, the stent was found broken.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22520938
Report Number3008114965-2025-00733
Device Sequence Number8927987
Product Code NJE
UDI-Device Identifier10886704044024
UDI-Public(01)10886704044024(17)261228(10)9540634
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENC452212
Device Lot Number9540634
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown